# SDR HNAA2020012000024

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,348 hours, 40,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN CRUISE WITH BOTH PACKS RUNNING. WITH HEAT ON AND SMELL STARTED TO DISSIPATE WHEN TEMP WAS SET TO COOL. OPERATED #1 AND #2 ENGINE + APU WITH BOTH PACKS ON,  PRESSURIZED AND CONTROLLED CABIN TEMP AT 270°C OPS CHECK GOOD NO SMOKE OR FUMES DETECTED OKAY FOR SERVICE AT THIS TIME.
